Home > Research > Publications & Outputs > Two ways to generate monotonic sequences

Electronic data

  • monseqgaz.pdf

    Rights statement: https://www.cambridge.org/core/journals/mathematical-gazette/article/abs/two-ways-to-generate-monotonic-sequences-convexity-and-ratios/2E4671537901ECAB78C7A5C952E4550D The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 105 (162), pp 16-26 2021, © The Mathematical Association 2021

    Accepted author manuscript, 158 KB, PDF document

    Embargo ends: 17/08/21

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Two ways to generate monotonic sequences: Convexity and ratios

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>31/03/2021
<mark>Journal</mark>Mathematical Gazette
Issue number562
Volume105
Number of pages11
Pages (from-to)16-26
Publication StatusPublished
Early online date17/02/21
<mark>Original language</mark>English

Abstract

Here we give an account of two appealingly simple techniques to generate monotonic sequences that were developed by the author and Grahame Bennett. Sadly, Bennett died in 2016 after a lifetime of distinguished contributions in the field of inequalities. This article is dedicated to him.

Bibliographic note

https://www.cambridge.org/core/journals/mathematical-gazette/article/abs/two-ways-to-generate-monotonic-sequences-convexity-and-ratios/2E4671537901ECAB78C7A5C952E4550D The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 105 (162), pp 16-26 2021, © The Mathematical Association 2021